# SDR QXEA2022040800141

- Difficulty date: April 5, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N439QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4246
- Aircraft time: 27,942 hours, 30,012 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Flex Line
- Condition: Ruptured
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

UPON LANDING AND INITIAL TURN OFF ON RUNWAY WE RECEIVED A #2 ENG HYD PUMP CAUTION, THEN SPLR OUTBD, ROLL SPLR OUTBD HYD CAUTION, #2 RUD HYD CAUTION, #2 HYD PRESS WENT TO ZERO, #2 HYD QTY TO ZERO. REMOVED FROM SERVICE. PERFORMED GVI OF AIRCRAFT, FLUID LEAK APPEARS TO BE FROM RH LOWER HORIZONTAL STAB. CONFIRMED #2 HYD QTY IS AT ZERO. SERVICED #2 HYD SYSTEM, REMOVED H STAB PANELS 342DB AND 342EB. HAND PROPPED #2 HYD SYSTEM AND FOUND #2 SYSTEM ELEVATOR PCU PRESSURE FLEX LINE RUPTURED. REMOVED AND REPLACED LINE AND BLED #2 HYD SYSTEM. PERFORMED INSPECTION OF #2 EDP FOR RUN-DRY REF AMM 05-54-00-280-801, NO DEFECTS NOTED, OPS CHECKS GOOD. ALL FILTERS CLEAN AND NO DPI'S POPPED. ELEVATOR PCU FLEX HOSE LEAK CHECKS GOOD AFTER GROUND RUNS. REINSTALLED AND SEALED PANELS 342DB AND 342EB.
